Lunesta Side Effects

Lunesta Side Effects

Lunesta is a prescription drug that you can get prescribed to you by your Doctor or any other medical professional capable of writing a prescription like this. Once you have this prescription you will be able to take it to your local pharmacy and have the prescription filled so that the medicine is available to you when you need it. The generic name for this particular type of drug is eszopiclone and the one and only brand name for this drug at the moment is Lunesta.

What Is Lunesta?

Lunesta is actually two different types of medication combined into one, and those types are a hypnotic and a sedative. This is a drug that is specifically created to affect the unbalanced chemicals in your brain that cause an individual suffering from this problem to experience insomnia. So if you’re ever struggling with treating insomnia then you could always mention to your Doctor that you heard about Lunesta and you want to give it a try to see if it will help you sleep better at night. It’s very effective because it will cause you to relax which is good because it will help you not only fall asleep but it will also help you stay asleep which is often another problem individuals suffering with insomnia go through during the night.

What You Need To Know About Lunesta

There is an actual possibility that taking Lunesta will bring upon a strong allergic reaction that you weren’t expecting. So you definitely need to discontinue taking this drug right away if anything like this happens and you also need to get emergency medical help if you are experiencing some very important symptoms. The symptoms are difficulty breathing, swelling of your face, swelling of your tongue, swelling of your throat, swelling of your lips and hives. So you definitely want to contact a medical health professional and tell them about this emergency situation if any of those things are taking place in your life due to an allergic reaction to Lunesta.

It’s also possible that taking Lunesta will impair the way you think or react. That’s why you need to be aware of this because you may actually continue to feel very sleepy even after you have woken up the next morning after you have taken this particular medication. So just realize that your reaction times are definitely going to be slowed down and your thinking is not going to be as clear or as sharp as it usually is due to the drowsiness and the relaxing affects of taking this particular drug.

Avoid Lunesta When Suffering From These Conditions

There are also some specific physical conditions that don’t quite mix well with the medication Lunesta. So you’ll need to speak with your Doctor if you are suffering from some particular ailments that do not go so well with this drug. Some of these physical issues are:

• this drug is very habit-forming so you should not take this medication if you are struggling with any kind of drug or alcohol addiction
• you are not supposed to take Lunesta without talking to your doctor first if you are struggling from liver disease
• it’s not a good idea to take this medication if you are somebody who suffers from sleep apnea which is a condition where you stop breathing while you are asleep
• you should probably avoid taking this medication if you have any kind of lung problem like emphysema, COPD, bronchitis or asthma
• it’s not a good idea to take this medication if you have suicidal thoughts
• you should not take Lunesta if you are struggling with mental illness or depression

The Most Common Side Effects Of Lunesta

You may or may not experience some common side effects while taking Lunesta. Some of those side effects are changes in behavior, thoughts of harming yourself, agitation, hallucinations, aggression, dizziness, feeling hung over, daytime drowsiness, nervous feeling, depression, anxiety, headache, unusual taste in your mouth, dry mouth, mild skin rash, constipation, loss of appetite, stomach pain and nausea.

It’s important that you speak to your Doctor about any and all side effects you might be experiencing while taking Lunesta. You might have to stop your prescription altogether or your doctor may need to adjust the level of your dosage so that you can get it just right.

Leave a Reply